My 42 yr old daughter was diagnosed with inflammatory breast cancer 8 yrs ago . Since her surgery, followed by chemo, she has suffered from acute ambient chemical sensitivity including asthma. She has a rough time even finding a place in which she can live and seems allergic to life on the earth. How much of this can be attributed to the cancer treatment and what can be done about this?
The human body is complicated, Rarely do people just have one illness. I for example have MS, Ovarian Cancer, hypothyroidism, asthma, and allergies. The more I have wrong the more complicated it gets. The main thing is to find the right doctor to treat the symptoms. Find the best allergy Doctor you can find. It really does not matter how an allergy starts it matters if it can be controlled. Oncologists basically do chemo, radiation, surgery, and follow Cancer.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.